# SDR ASAA0852754

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 4,326 hours, 1,273 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Condition: Faulty
- Location: Nr 2 Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TUNE OR TRANSMIT ON NR 2 HF.  REPLACED NR 2 HF COUPLER.  GROUND VERIFICATION TEST PASSED.
